# SDR DALA2025121209085

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 98,713 hours, 18,094 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO FLOORBEAM CRACK AT BS 1109 , RBL 32 AND LBL 32.  REPAIRED PER PRI 630656-14. (1344415)
